Journals
Resources
About Us
Open Access
Go to home page

Vol. 28 (2010), Issue 5

Vol. 28 (2010), Issue 5

Journal Issue

Year:    2010

Journal of Computational Mathematics, Vol. 28 (2010)

Journal Article

On Equilibrium Pricing as Convex Optimization

Journal of Computational Mathematics, Vol. 28 (2010), Iss. 5 : pp. 569–578

Journal Article

Dissipative Numerical Methods for the Hunter-Saxton Equation

Journal of Computational Mathematics, Vol. 28 (2010), Iss. 5 : pp. 606–620

Info
0
9
Citations